American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.00) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 104 found      Go to page: 1 2 3 4

[1] Giuseppe De Marco and Adalberto Orsatti. Commutative rings in which every prime ideal is contained in a unique maximal ideal . Proc. Amer. Math. Soc. 30 (1971) 459-466. MR 0282962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Louis Pigno. Restrictions of $L\sp{p}$ transforms . Proc. Amer. Math. Soc. 29 (1971) 511-515. MR 0279531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John Bunce. The joint spectrum of commuting nonnormal operators . Proc. Amer. Math. Soc. 29 (1971) 499-505. MR 0283602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] D. W. Curtis and R. A. McCoy. Stable homeomorphisms on infinite-dimensional normed linear spaces. . Proc. Amer. Math. Soc. 28 (1971) 496-500. MR 0283831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] John R. Isbell. $s$ admits an injective metric . Proc. Amer. Math. Soc. 28 (1971) 259-261. MR 0282333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] K. J. Harrison, Heydar Radjavi and Peter Rosenthal. A transitive medial subspace lattice . Proc. Amer. Math. Soc. 28 (1971) 119-121. MR 0283609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] John B. Conway. On algebras of operators with totally ordered lattice of invariant subspaces . Proc. Amer. Math. Soc. 28 (1971) 163-168. MR 0283607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Michael E. Taylor. Analytic properties of elliptic and conditionally elliptic operators. . Proc. Amer. Math. Soc. 28 (1971) 317-318. MR 0276609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gregory F. Bachelis. On the ideal of unconditionally convergent Fourier series in $L\sb{p}\,(G)$ . Proc. Amer. Math. Soc. 27 (1971) 309-312. MR 0271640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. Kuelbs. Expansions of vectors in a Banach space related to Gaussian measures. . Proc. Amer. Math. Soc. 27 (1971) 364-370. MR 0267615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. W. Baker. Convolution measure algebras with involution . Proc. Amer. Math. Soc. 27 (1971) 91-96. MR 0275064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. J. Canfell. Uniqueness of generators of principal ideals in rings of continuous functions . Proc. Amer. Math. Soc. 26 (1970) 571-573. MR 0288109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Vernon Williams. Operators from Banach spaces to complex interpolation spaces . Proc. Amer. Math. Soc. 26 (1970) 248-254. MR 0265971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] W. R. Hare and John W. Kenelly. Sets expressible as unions of two convex sets . Proc. Amer. Math. Soc. 25 (1970) 379-380. MR 0257879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Geoffrey V. Wood. A note on isomorphisms of groups algebras . Proc. Amer. Math. Soc. 25 (1970) 771-775. MR 0259503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] W. A. Kirk. Remarks on pseudo-contractive mappings . Proc. Amer. Math. Soc. 25 (1970) 820-823. MR 0264481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Karl Gustafson. The Toeplitz-Hausdorff theorem for linear operators . Proc. Amer. Math. Soc. 25 (1970) 203-204. MR 0262849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Carl W. Kohls. Representation of abelian groups and rings by families of real-valued functions . Proc. Amer. Math. Soc. 25 (1970) 86-92. MR 0256964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Leon Brown. Subalgebras of $L\sb{\infty }$ of the circle group . Proc. Amer. Math. Soc. 25 (1970) 585-587. MR 0259501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] John C. Martin and Leonard Y. H. Yap. The algebra of functions with Fourier transforms in $L\sp{p}$ . Proc. Amer. Math. Soc. 24 (1970) 217-219. MR 0247378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robert Sine. A note on rays at the identity operator . Proc. Amer. Math. Soc. 23 (1969) 546-547. MR 0247527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Shinji Yamashita. A remark on Neuwirth and Newman's paper: ``Positive $H\sp{1/2}$\ functions are constants'' . Proc. Amer. Math. Soc. 23 (1969) 147. MR 0249638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] G. R. Allan. A note on the holomorphic functional calculus in a Banach algebra . Proc. Amer. Math. Soc. 22 (1969) 77-81. MR 0247136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Noboru Suzuki. The structure of spectral operators with completely continuous imaginary part . Proc. Amer. Math. Soc. 22 (1969) 82-84. MR 0247517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Giovanni Vidossich. A remark on the density character of function spaces . Proc. Amer. Math. Soc. 22 (1969) 618-619. MR 0267521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Robert Sine. Smoothing in $C(X)$ . Proc. Amer. Math. Soc. 21 (1969) 490-492. MR 0239049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Michael G. Crandall. Norm preserving extensions of linear transformations on Hilbert spaces. . Proc. Amer. Math. Soc. 21 (1969) 335-340. MR 0238092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] F. Dennis Sentilles. Existence of regular finite invariant measures for Markov processes. . Proc. Amer. Math. Soc. 21 (1969) 318-320. MR 0242262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] M. Hochster. Subsemigroups of amenable groups . Proc. Amer. Math. Soc. 21 (1969) 363-364. MR 0240223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] L.-s. Hahn. A theorem of multipliers of type $(p,\,q)$ . Proc. Amer. Math. Soc. 21 (1969) 493-495. MR 0240555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 104 found      Go to page: 1 2 3 4